# SDR MASA200602667

- Difficulty date: December 5, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N444YV
- Make and model: Dhav DHC8202
- Aircraft serial: 444
- Aircraft time: 24,067 hours, 22,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Part serial: 2875
- Condition: Discharged
- Location: Cabin
- Part time: 9,912 hours, 9,561 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7050 DEN.  MAIN AND SERVICE DOOR EMERGENCY EXIT LIGHTS INOPERATIVE.  MX REMOVED AND REPLACED NR 2 POWER SUPPLY.
